Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 334, Pages 174–192 (Mi znsl231)  

To solving inverse eigenvalue problems for parametric matrices

V. N. Kublanovskayaa, V. B. Khazanovb

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
b State Marine Technical University of St. Petersburg

Abstract: Some statements of inverse eigenvalue problems for one-parameter and multiparameter regular polynomial matrices with linear and nonlinear dependences on spectral parameters are considered. Methods for solving inverse eigenvalue problems based on rank factorization, exhaustion, and reduction to nonlinear equations are proposed.

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 141:6, 1668–1677

Bibliographic databases:

UDC: 519
Received: 10.06.2006

Citation: V. N. Kublanovskaya, V. B. Khazanov, “To solving inverse eigenvalue problems for parametric matrices”, Computational methods and algorithms. Part XIX, Zap. Nauchn. Sem. POMI, 334, POMI, St. Petersburg, 2006, 174–192; J. Math. Sci. (N. Y.), 141:6 (2007), 1668–1677

Citation in format AMSBIB
\Bibitem{KubKha06}
\by V.~N.~Kublanovskaya, V.~B.~Khazanov
\paper To solving inverse eigenvalue problems for parametric matrices
\inbook Computational methods and algorithms. Part~XIX
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 334
\pages 174--192
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2270916}
\zmath{https://zbmath.org/?q=an:05161414}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 141
\issue 6
\pages 1668--1677
\crossref{https://doi.org/10.1007/s10958-007-0077-6}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846991676}


Linking options:
  • http://mi.mathnet.ru/eng/znsl231
  • http://mi.mathnet.ru/eng/znsl/v334/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:292
    Full text:86
    References:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022